# SDR JGVR201806054001

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 8,900 hours, 5,930 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Bracket
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED CORROSION ON THE MIDDLE RUDDER HINGE BRACKET UPPER HINGE HALF ON VERTICAL STABILIZER NEAR THE BONDING STRAP HOLE, PERFORMED EDDY CURRENT AND ULTRASONIC THICKNESS INSPECTIONS AND SUBMITTED FINDINGS TO MANUFACTURER ENGINEERING. TREATED METAL AND PRIMED IAW  ENGINEERING REPAIR MEMO.
